# SDR DALA1169515656

- Difficulty date: December 14, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 4,378 hours, 2,362 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NR133, FUSELAGE SKIN (RT) - DENTED APPROX STA. 450 - BETWEEN STRS 24R AND 25R (CORRECTION) REPAIRED DAMAGE PER B757 SRM 53-00-01 REPAIR NR 2 FIG 201.  REFERENCE NR 133.
